# SDR USAA010188

- Difficulty date: February 28, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR WEB CRACKED .5 INCH, AFT SERVICE DOOR TORQUE BOX WEB BS 947 BELOW STRINGER 11R.  INSTALLED DOUBLER PER TR 53-30-07A.  (M)
